MathSciNet Relay Station
MathSciNet bibliographic data
MR2403859 60K35 (60F05)
Pérez-Abreu, Víctor; Tudor, Constantin Functional limit theorems for trace processes in a Dyson Brownian motion. Commun. Stoch. Anal. 1 (2007), no. 3, 415–428.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement